# SDR 2012F00115

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 39,519 hours, 40,857 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT & RT AFT LAV SMOKE DETECTOR ALARM IN FLT- PERFORMED LT & RT ADJ & TEST AFTER INVESTIGATION OF SMOKE NOT DETECTED IAW AMM 26-14-00.
